# SDR ASOA201000647

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 23,997 hours, 20,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 364 TO FS 349 BETWEEN STR 27R AND 26R IS CORRODED AND REQUIRES REPLACEMENT.  REMOVED INTERCOSTAL BETWEEN FS 364 AND 349 AND STR 26R AND 27R IAW SRM 51-42-06.  NEW INTERCOSTAL REQ'S INSTALL.  INSTALLED NEW INTERCOSTAL AT FS 364 TO FS 349 BETWEEN STR 27R AND 26R IAW SRM 51-42-06.
